# SDR GTIA2016070701504

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 823 hours, 355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13026
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FOUND WITH LOW PRESSURE. R & R LEFT HAND FWD ESCAPE SLIDE RAFT PACK ASSY. IAW AMM 25-62-44 FIN 7500MM
